# SDR NOCA2598

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N757NA
- Make and model: Boeing 757-23A
- Aircraft serial: 24567
- System (JASC): 4910 · APU Cowling/Containment
- Part: Screen
- Condition: Contaminated
- Location: Apu
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT APU START SCHEDULED BY MAINTENANCE.  APU IN FLIGHT START UNSUCCESSFUL.  ON GROUND INSPECTION OF APU INLET PLENUM FOUND DEBRIS ON INLET SCREEN.  DEBRIS REMOVED.  INSPECTION OF CHIP DETECTORS OK.  LEAK CHECK OK.  APU OPS CHECK OK. (M)
